# SDR WVER20130816001

- Difficulty date: August 16, 2013
- Submitted: August 16, 2013
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 22,376 hours, 18,374 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STRAP, FOUND 18 DISCREPANT HOLES IN COLD WORKED AND NON COLDWORKED HOLES.
